# SDR CALA2025041503837

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 82,918 hours, 36,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR ESCAPE SLIDE REMOVE {A3NB-25-3-0021} - INSTALLED PAX DOOR DAMPER SAFETY PIN. DOOR LOCATION L2. REMOVED DOOR L2 DAMPER SAFETY PIN REF. J/C 31-2562-1-3804. C/W RII FOR THE REACTIVATION OF THE L2 ESCAPE SLIDE SYSTEM PER THE GMM
